Huge Dilemma and TMI

I’m taking risperdal. I’ve been taking it since June 9th. My psych increased the dosage about two weeks ago. It has been extremely lovely because I have not had any frightening hallucinations at all since I started it.

But here’s my problem. Saturday and Sunday my boobs started itching and feeling hot. It’s been like that up until now. I just thought it was related to ovulation. But last night, they started leaking milk. Yes, tmi.

So, the one med that has essentially “cured” me has made my body produce too much prolactin and now I am depressed as hell because I want a baby bad.

I won’t feel complete until I have three like I always wanted. But I know I never will have another baby. And now, my body is producing milk and there is and never will be another baby.

I’ve already got into a huge fight with my husband because he thinks it’s no big deal but it is a huge deal for me.

I’m depressed dammit. And now I have to stop this med that is a wonder drug for me and risk having the hallucinations come back.

I emailed my psych. I don’t know what she will suggest but I’m pretty damned sure she is going to want me to stop the risperdal.

I am completely at a loss. :/

Advertisements

Penny for Your Thoughts?

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s